Alert archive / Oklahoma / Flash Flood Watches in 2014

Flash Flood Watch 1, NWS Tulsa, OK

May 11, 20144 counties in Arkansas; 6 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at May 11, 2014, 3:12 PM CDT for 4 counties in Arkansas; 6 counties in Oklahoma. It took effect at May 12, 2014, 1:00 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 11, 2014, 3:12 PM CDT (20:12 UTC)
In effect from
May 12, 2014, 1:00 PM CDT
Expired
May 13, 2014, 3:12 AM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Choctaw County, OK, Haskell County, OK, Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 37 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1241 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WGUS64 KTSA 112012
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT SUN MAY 11 2014


ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-121000-
/O.NEW.KTSA.FF.A.0001.140512T1800Z-140513T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
312 PM CDT SUN MAY 11 2014

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... 
  CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND 
  WASHINGTON. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL... 
  LATIMER...LE FLORE...PITTSBURG...PUSHMATAHA AND SEQUOYAH. 

* FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON

* RAINFALL WILL BECOME WIDESPREAD ACROSS THE WATCH AREA MONDAY
  AFTERNOON INTO TUESDAY MORNING AS A SLOW MOVING UPPER SYSTEM
  LIFTS OUT OF THE SOUTHWESTERN STATES. 2 TO 3 INCHES OF RAIN
  WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND
  NORTHWEST ARKANSAS...WITH LOCALLY HIGHER AMOUNTS OVER 4
  INCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
416 
WGUS64 KTSA 120846
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
346 AM CDT MON MAY 12 2014

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-122145-
/O.CON.KTSA.FF.A.0001.140512T1800Z-140513T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
346 AM CDT MON MAY 12 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH TUESDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY AFTERNOON

* RAINFALL WILL BECOME WIDESPREAD ACROSS THE WATCH AREA BY THIS
  AFTERNOON INTO TONIGHT AS A SLOW MOVING UPPER SYSTEM AND
  ASSOCIATED COLD FRONT MOVE ACROSS THE PLAINS. 2 TO 3 INCHES OF
  RAIN WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA
  AND NORTHWEST ARKANSAS...WITH LOCALLY HIGHER AMOUNTS OVER 4
  INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
719 
WGUS64 KTSA 122001
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT MON MAY 12 2014

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-131045-
/O.CON.KTSA.FF.A.0001.000000T0000Z-140513T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
301 PM CDT MON MAY 12 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN...
   MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... 
  CHOCTAW...HASKELL...LATIMER...LE FLORE...PITTSBURG... 
  PUSHMATAHA AND SEQUOYAH. 

* THROUGH TUESDAY AFTERNOON

* SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS THE
  WATCH AREA LATER THIS AFTERNOON INTO TONIGHT AS A SLOW MOVING
  UPPER SYSTEM AND ASSOCIATED COLD FRONT MOVE ACROSS THE PLAINS.
  2 TO 3 INCHES OF RAIN WILL BE POSSIBLE ACROSS PORTIONS OF
  SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH LOCALLY
  HIGHER AMOUNTS OVER 4 INCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR
QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS
ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE
FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA.

&&

$$
002 
WGUS64 KTSA 130812
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT TUE MAY 13 2014

...FLASH FLOOD THREAT HAS ENDED...

.THE RAINS HAVE ENDED AS THE COLD FRONT HAS MOVED EAST INTO THE
MISSISSIPPI VALLEY. ANOTHER PIECE OF ENERGY WILL ROUND THE BASE OF
AN EJECTING UPPER TROUGH TONIGHT INTO WEDNESDAY...BRINGING ANOTHER
ROUND OF RAINFALL. HOWEVER...RAINFALL RATES/AMOUNTS ARE NOT
EXPECTED TO BE SIGNIFICANT ENOUGH TO POSE A FLOODING RISK.

ARZ001-002-010-011-019-020-029-OKZ049-053-069-072>076-130915-
/O.CAN.KTSA.FF.A.0001.000000T0000Z-140513T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...STILWELL...SALLISAW...MCALESTER...STIGLER...WILBURTON...
POTEAU
312 AM CDT TUE MAY 13 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS
BEEN CANCELLED. THE RAINS HAVE ENDED OVER THE WATCH AREA. WHILE
ADDITIONAL RAINS ARE FORECAST ACROSS THE WATCH AREA TONIGHT INTO
WEDNESDAY...AMOUNTS ARE NOT EXPECTED TO BE SIGNIFICANT ENOUGH TO
POSE A FLASH FLOODING RISK. THEREFORE...THE FLASH FLOOD WATCH WILL
BE CANCELLED.

$$

LACY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 11, 12:17 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 11, 12:17 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CDT SUN MAY 11 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 18Z TAFS... SKIES ARE EXPECTED TO REMAIN OVERCAST FOR MOST OF
THE DAY TODAY. HOWEVER... ALL SITES SHOULD HAVE CEILINGS
REMAINING ABOVE 3K FEET. STRONG AND GUSTY SOUTHERLY WINDS WILL
ALSO AFFECT ALL SITES THROUGHOUT THE 24 HOUR FORECAST PERIOD...
WITH THE EXCEPTION OF KFSM... WHICH SHOULD DECOUPLE AFTER SUNSET
TONIGHT. THIS WILL INCREASE THE LLWS FOR KFSM DURING THE OVERNIGHT
HOURS. AN APPROACHING COLD FRONT WILL INCREASE THUNDERSTORM
CHANCES AT ALL SITES... GENERALLY BEGINNING AFTER MIDNIGHT
TONIGHT... LASTING THROUGH THE REMAINDER OF THE FORECAST PERIOD.
WINDS SHOULD REMAIN SOUTHERLY UNTIL JUST PAST THE END OF THIS 24
HOUR FORECAST PERIOD. THE NEXT TAF ISSUANCE WILL CONTAIN FRONTAL
PASSAGE.

&&

.PREV DISCUSSION... /ISSUED 1022 AM CDT SUN MAY 11 2014/

..UPDATE...

DISCUSSION...
BASED ON SATELLITE OBS THIS MORNING IT APPEARS THAT STRATOCU
CURRENTLY ENVELOPING THE CWA WILL REMAIN IN PLACE MUCH OF THE
DAY. HAVE INCREASED CLOUD COVER IN THE GRIDS AND LOWERED FORECAST
AFTERNOON MAXIMUM TEMPERATURES AREAWIDE... MOST IN THE NORTH...
LESS IN THE SOUTH. UPDATED PRODUCTS HAVE BEEN SENT OUT.

PREV DISCUSSION... /ISSUED 608 AM CDT SUN MAY 11 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS CAN BE EXPECTED AT ALL SITES THROUGH MID MORNING.
AT THAT TIME...THE LOW LEVEL JET WILL SUBSIDE ALONG WITH
LIFTING/DISSIPATING CIGS. VFR CONDITIONS ARE EXPECTED FOR MOST OF
THE TAF PERIOD...WITH PROB30 GROUPS FOR THE ERN OK TAF SITES LATE
TONIGHT AS TSRA CHANCES BEGIN TO INCREASE FROM WEST TO EAST.

PREV DISCUSSION... /ISSUED 331 AM CDT SUN MAY 11 2014/

DISCUSSION...

THE MAIN FORECAST CONCERNS THIS MORNING ARE WINDS TODAY AND RAIN
CHANCES/AMOUNTS EARLY NEXT WEEK.

LARGE UPPER PV MAX OVER THE GREAT BASIN IS DIGGING TOWARD THE FOUR
CORNERS THIS MORNING...CARVING OUT THE BASE OF A LONGWAVE TROUGH
OVER THE WESTERN CONUS. DOWNSTREAM FROM THIS FEATURE...THE COMMON
ELKHART/SPRINGFIELD LOW IS DEEPENING...AND THE WARM FRONT EXTENDS
EAST NORTHEAST ACROSS CENTRAL KS AND MO. A DRYLINE EXTENDS SOUTH
OVER THE EASTERN PANHANDLES. EASTERN OK AND NORTHWEST AR WILL
REMAIN IN THE CAPPED WARM SECTOR AS A DECENT EML PLUME IS
SPREADING OVER THE PLAINS. SO WE SHOULD REMAIN DRY TODAY...WITH
ONLY A HINT OF AN ISOLATED TERRAIN INDUCED SHOWER OR STORM
POSSIBLE IN THE FAR EAST OVER IN WESTERN AR ON THE EASTERN FRINGE
OF THE CAP. THE MAIN CONCERN WILL BE WINDS. THE GRADIENT WILL
REMAIN TIGHT OVER OUR AREA TODAY WITH THE DEEPENING LOW TO OUR
WEST. IN ADDITION...NAM MODEL TIME HEIGHT PLOTS SHOW A FAVORABLE SETUP
FOR MOMENTUM TRANSFER OF STRONGER WINDS ALOFT DOWN TO THE SURFACE
WITH UNIDIRECTIONAL WINDS FROM THE SURFACE TO 850MB. WITH ~35 KTS
OF WIND AT THE TOP OF THE MIXED LAYER THE POTENTIAL FOR 40 MPH
GUSTS IS HIGH ENOUGH TO WARRANT A WIND ADVISORY TODAY FOR NE OK
MAINLY ALONG AND WEST OF AN OKEMAH TO TULSA TO VINITA LINE.

AS THE UPPER TROUGH MOVES EAST INTO THE PLAINS LATE TONIGHT INTO
MONDAY...THE FRONT TO OUR NORTH WILL REVERT BACK TO A COLD FRONT
AND MARCH EASTWARD ACROSS OUR AREA. MODELS CONTINUE TO SUGGEST
THAT PRECIP WILL BE ALONG AND BEHIND THE FRONT...AND THE DEEP
LAYER FLOW/SHEAR WILL BE MORE PARALLEL TO THE FRONT. WHILE THE
SEVERE THREAT IS CERTAINLY NOT ZERO...THIS IS NOT GOING TO BE ONE
OF THOSE CLASSIC MAY SEVERE WEATHER SETUPS. STORMS WILL TEND TO BE
UNDERCUT BY THE FRONT AS IT ADVANCES...AND THE STORM MODE WILL
TEND TO BE MORE LINEAR OR MULTICELLULAR IN NATURE. HEAVY RAIN AND
SOME FLOODING POTENTIAL WILL PROBABLY BE A BIGGER CONCERN.
FWIW...IT DOES APPEAR THAT THE LATEST RUN OF THE ECMWF SHIFTS THE
AXIS OF HEAVIER RAINS EAST INTO AR FAIRLY QUICKLY MONDAY
NIGHT...WHICH MAY MITIGATE THE FLOODING CONCERN SOME. SE OK UP
INTO NW AR WILL HAVE THE GREATEST POTENTIAL FOR THE HEAVIEST
RAINS. THIS WILL NEED TO BE MONITORED FOR A POSSIBLE FLOOD WATCH
ISSUANCE IN LATER FORECASTS. A SECONDARY ROUND OF RAIN IS EXPECTED
TUESDAY NIGHT INTO WEDNESDAY AS THE FINAL PIECE OF ENERGY ROUNDS
THE BASE OF THE EJECTING UPPER TROUGH...WITH RAIN CHANCES COMING
TO AN END BY WEDNESDAY NIGHT.

THE REMAINDER OF THE FORECAST WILL BE RELATIVELY QUIET AND VERY
PLEASANT FOR THIS TIME OF YEAR. NORTHWEST FLOW ON THE WESTERN SIDE
OF THE UPPER TROUGH WILL KEEP TEMPS BELOW AVERAGE. TEMPS SHOULD
REBOUND QUICKLY BY THE LATTER PART OF NEXT WEEKEND ON INTO NEXT
WEEK AS RIDGING BUILDS OVER THE PLAINS.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067.

     FLASH FLOOD WATCH FROM 1 PM MONDAY TO 2 PM MONDAY FOR OKZ049-
     OKZ053-OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 1 PM MONDAY TO 2 PM MONDAY FOR ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 11, 12:56 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT SUN MAY 11 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1256 PM CDT SUN MAY 11 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
VERY DANGEROUS FIRE WEATHER CONDITIONS HAVE DEVELOPED IN
CONJUNCTION WITH WARM TEMPERATURES AND STRONG GUSTY SOUTHERLY WINDS
THIS AFTERNOON. OCCASIONAL WIND GUSTS UP TO 40 MILES AN HOUR WILL
CONTINUE THIS AFTERNOON. FIRE DANGER WILL BE TEMPERED SOMEWHAT THIS
EVENING AS WINDS EAST A BIT AND TEMPERATURES FALL. SEE THE LATEST
FIRE DANGER STATEMENT /OKCRFDTSA/ FOR DETAILS.

THUNDERSTORM CHANCES WILL INCREASE LATE TONIGHT ACROSS PARTS OF
EASTERN OKLAHOMA AS A SLOW MOVING UPPER SYSTEM AND COLD FRONT
APPROACH FROM THE WEST. A FEW STORMS WILL HAVE A LIMITED SEVERE
POTENTIAL FOR AREAS GENERALLY NORTHWEST OF INTERSTATE 44 AFTER
MIDNIGHT TONIGHT... WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ANY ONGOING SEVERE RISK WILL TRANSITION TO A HEAVY RAIN POTENTIAL FOR MONDAY
INTO MONDAY NIGHT AS THE COLD FRONT SLOWLY MOVES THROUGH THE
REGION. RAIN AMOUNTS RANGING FROM 1/2 INCH TO NEARLY 4 INCHES IS
FORECAST ACROSS EASTERN OKLAHOMA AND AND WESTERN ARKANSAS. THE
HEAVIEST RAIN IS FORECAST TO FALL ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS AT THIS TIME... AND FLASH FLOOD POTENTIAL
WILL BE HIGHEST IN THESE AREAS AS WELL.

COOLER AND DRIER WEATHER IS EXPECTED FROM TUESDAY THROUGH THE
REMAINDER OF THE WORK WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:35 AM CDTWind AdvisoryTSACraig, Creek, Nowata, Okfuskee, Okmulgee, Pawnee and 4 more15 hr

Nearby

Flash Flood Watches in Oklahoma, 2014Flash Flood Watches in Arkansas, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.